MathSciNet Relay Station
MathSciNet bibliographic data
MR396687 (53 #549) 16A70
Herstein, I. N. A commutativity theorem. J. Algebra 38 (1976), no. 1, 112–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement